Certain solutions of the equations of the planar motion of a second grade fluid for steady and unsteady cases

A. M. Benharbit, A. M. Siddiqui

Research output: Contribution to journalArticle

55 Scopus citations

Abstract

Solutions for the equations of motion of an incompressible second grade fluid are derived by assuming certain conditions on the stream function. Exact solutions are obtained for a planar motion for both steady and unsteady cases.

Original languageEnglish (US)
Pages (from-to)85-96
Number of pages12
JournalActa Mechanica
Volume94
Issue number1-2
DOIs
StatePublished - Mar 1 1992

All Science Journal Classification (ASJC) codes

  • Computational Mechanics
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Certain solutions of the equations of the planar motion of a second grade fluid for steady and unsteady cases'. Together they form a unique fingerprint.

  • Cite this